MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66631
Medical Device Problem Codes Contamination /Decontamination Problem (2895); Device Contamination with Chemical or Other Material (2944); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/20/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A visual inspection was done on the returned unit and a discolored area was confirmed within the upper chamber of the filled bag.The unit was sent to an external lab for analysis and the results are pending.A batch review was conducted and there were no deviations found related to this reported condition during the quality control inspection of this lot.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a stain was embedded inside the lipid chamber of a secure eva dual chamber 3000 ml bag with 5 port manifold fill set.The stain was noted in the filled bag by the pharmacy during the packing process.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
The external lab evaluated the returned unit and determined that the discolored area observed by the customer was located on the exterior of the bag.No discoloration or stain was found on the interior of the bag.The external lab further determined the discolored area consisted of a dark particle deposited on the surface of the bag.The particle was analyzed and found to be a charred organic substance.The particle was accompanied by scrape marks on the exterior of the bag which suggests the particle was deposited during an abrasion event.A source for the charred organic material could not be identified within the manufacturing process.As the unit was filled by the pharmacy, it is possible the abrasion event occurred during the use of the device.As the stain was confirmed to be on the exterior of the unit, there is no assessed risk to the health.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
SECURE
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key12017997
Report Number1937141-2021-00012
Device Sequence Number14588086
Product Code KPE
UDI-Device Identifier20812496011514
UDI-Public20812496011514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number66631
Device Catalogue Number66631
Device Lot Number66631-A6718
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/09/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2021
Supplement Date Received by Manufacturer05/25/2021
Initial Report FDA Received Date06/17/2021
Supplement Report FDA Received Date07/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1